BibTeX record journals/endm/TeixeiraDF08

download as .bib file

@article{DBLP:journals/endm/TeixeiraDF08,
  author    = {Rafael B. Teixeira and
               Simone Dantas and
               Celina M. H. de Figueiredo},
  title     = {The polynomial dichotomy for three nonempty part sandwich problems},
  journal   = {Electron. Notes Discret. Math.},
  volume    = {30},
  pages     = {81--86},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.endm.2008.01.015},
  doi       = {10.1016/j.endm.2008.01.015},
  timestamp = {Thu, 20 Feb 2020 15:45:20 +0100},
  biburl    = {https://dblp.org/rec/journals/endm/TeixeiraDF08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics